Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I am getting stomachache and blood in stool,taking antacid

hi, my stomach is aching after i bath my dog at the same time i eat street foods i take antacid after that i went to comfort room to make bowel movement i found a blood in my stool this is my 1st time what should i do to cure it?i am afraid help me
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Since it is the first time you passed blood it could be due to overstraining & the bleeding occurred from a dilated vein(piles).Presently you can just take fiber rich food ;fruits;& drink lots of water so that you have easy stools .Excess straining causes piles so try to go to stools when you get sensation to do it & don't sit for long & strain.?If the bleeding is occurring regularly or more frequently then you need to get examined by a doctor & if required then treatment can be done.
Take care.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor